# SDR CALA0200123

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 687 hours, 316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Aft Fa Sta
- Component: Acr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANYARD ACTIVATED "WAILER" FUNCTION OF THE AFT FLIGHT ATTENDANT POWER MEGAPHONE WAS FOUND INOPERATIVE WHEN TESTED. THE MEGAPHONE WAS REMOVED AND REPLACED. FUNCTIONAL CHECKS PER AMM TASK 25-64-00-710-801 WERE GOOD.
